# SDR AALA201609219010

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 49,094 hours, 28,014 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, HAD A LAVATORY SMOKE ECAM. FLIGHT ATTENDANT REPORTED IT WAS THE FORWARD LAVATORY RESET ITSELF IN ABOUT 5 SECONDS.  FIGHT ATTENDANT REPORTED THAT THERE WAS NO SMOKE IN THE FORWARD LAVATORY.  MAINTENANCE PERFORMED SYSTEM RESET IAW TSM TASK 26-15-00-810-804A. NO FAULTS NOTED.
